No Cover Image

Journal article 387 views

Coupling of open to closed bosonic strings in four dimensions / Z. Bern; D.C. Dunbar; David Dunbar

Physics Letters B, Volume: 203, Issue: 1-2, Pages: 109 - 117

Swansea University Author: David, Dunbar

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 03702693
Published: 1988
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27391
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1-2
Start Page: 109
End Page: 117